# SDR HYIA20210611002

- Difficulty date: May 28, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: C4020308
- Aircraft time: 36,811 hours, 22,528 cycles
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 520010783
- Condition: Cracked
- Location: Hyd System
- Part time: 6,972 hours, 9,795 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT DID NOT ILLUMINATE ON EXTENSION, AIRCRAFT LANDED WITH GEAR UNLOCKED, GEAR COLLAPSED ON LANDING. NO INJURIES. INSPECTED AIRCRAFT AND FOUND HYDRAULIC PRESSURE LINE IN RIGHT WING CRACKED AND BLOWDOWN BOTTLE DID NOT DISCHARGE.
